# SDR RAIA990321

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 14,697 hours
- Stage of operation: LD
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FLT 4774 - LAX - LEFT ENGINE FAILED IN FLIGHT. MAINTENANCE REPLACED LEFT ENGINE. (M)
